# SDR BUFA 9506

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAH-BNA - FLT 127 - THE NR 3 ENGINE, AFT COWLING MISSING ON POST FLIGHT WALK AROUND.  ACFT INSPECTED WITH REFERENCE TO ACMM PROCEDURES AND DETERMINED IN SAFE AND AIRWORTHY CONDITION FOR MAINTNENANCE FERRY FLIGHT TO MQY.  REPAIRED PYLON APRON PER DC-8 SRM 54-2-0 AND REPLACED AFT LT AND RT COWLING PER MM 71-10-3.  (W)
